# SDR DL767992631

- Difficulty date: November 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110DL
- Make and model: Boeing 767232
- Aircraft serial: 22222
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 146T02005
- Condition: Punctured
- Location: Bs 1197
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE SKIN WAS PUNCTURED BETWEEN FS 1197 & 1219 AND  BETWEEN STRINGERS 36L & 38L.  STRINGERS 36L & 37L WERE CRACKED AND THE O/B SKIN FLANGE OF STRINGER 38L WAS CRACKED.  THE DAMAGED SKIN WAS CUT OUT WITH A 10 X 18 CUTOUT AND THE DAMAGED FLANGE OF STR 38L WAS TRIMMED OUT.  THE STRINGERS WERE REPAIRED PER B767 SRM, THE SKIN WAS REPAIRED WITH AN EXTERNAL ALUM DOUBLER PER ER/A 368828-14, REV A.
